# SDR SWAA2024061986948

- Difficulty date: May 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500+6' TO BS500C+8' LBL22 WL156<[01] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT; FABRICATED; LOCATED AND DRILLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT (BS480+12'TO BS500D; LBL22; WL156). EXISTENT SPLICE LOCATED ON BS 480+12'; INSTALLED NEW SECTION OF FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-2R-5 AND DWG 143A7500.;[02] VERIFIED CORRECTIVE ACTION 1
